# SDR A6WA200740387

- Difficulty date: July 11, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 8,719 hours, 8,022 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 589 S23-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE LOWER FUSELAGE DENTS FWD OF FS 589 BETWEEN STRINGERS 23L AND 24L APPROX 5 INCHES LONG X 4 INCHES WIDE .035 INCH DEEP AND ABOVE STRINGER 26L APPROX 2.9375 LONG X 3.9375 INCHES WIDE X .023 DEEP.  (K)   MAINTENANCE REPAIRED LEFT SIDE LOWER FUSELAGE DAMAGE IAW SRM 53-00-31 REPAIR NR 1.  (M)
